sexologist-icon
Period issue due to ipill
Hi... I had unprotected sex wid my fiance right after my dates got over n according t period I ws on my 7th day..n d same day I tuk idoze tablet n on 6th day frm the time I tuk tblt I started bleeding. .would like to check whether this is normal or something serious?
43 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hey, I pill is post coital pill  containing progesterone which causes bleeding . If bleeding is excessive and continous then you have to consult gynaecologist otherwise don't worry
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.